# SDR COMA9660208

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Ads Controller
- Part number: 785806
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PITOT BASE HEAT YELLOW MESSAGE CAME ON.  RETURNED TO CVG BECAUSE OF ICE CONDITIONS.  REPLACED AIR DATA SENSOR CONTROLLER, OPS CHECK GOOD.
